# SDR VNAA202504170070

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND INTERCOSTAL 27L BETWEEN F.S 349 AND FS364 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED INTERCOSTAL I.A.W. CRJ700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. SH670-32075-3
